RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1984, Volume 58, Number 1, Pages 156–160 (Mi tmf4440)  

This article is cited in 2 scientific papers (total in 2 papers)

The inverse scattering method in a form invariant with respect to representations of the internal symmetry algebra

A. N. Leznov


Abstract: For the example of the sine–Gordon equation, a method is developed for finding soliton solutions that does not involve a specific matrix realization of the Lax L–A pair but uses directly the properties of the internal symmetry algebra of the corresponding equations.

Full text: PDF file (494 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 58:1, 103–106

Bibliographic databases:

Received: 12.04.1983

Citation: A. N. Leznov, “The inverse scattering method in a form invariant with respect to representations of the internal symmetry algebra”, TMF, 58:1 (1984), 156–160; Theoret. and Math. Phys., 58:1 (1984), 103–106

Citation in format AMSBIB
\Bibitem{Lez84}
\by A.~N.~Leznov
\paper The inverse scattering method in a form invariant with respect to representations of the internal symmetry algebra
\jour TMF
\yr 1984
\vol 58
\issue 1
\pages 156--160
\mathnet{http://mi.mathnet.ru/tmf4440}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=740221}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 58
\issue 1
\pages 103--106
\crossref{https://doi.org/10.1007/BF01031041}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TA24500013}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4440
  • http://mi.mathnet.ru/eng/tmf/v58/i1/p156

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Saveliev, “Classification of exactly integrable embeddings of two-dimensional manifolds. The coefficients of the third fundamental forms”, Theoret. and Math. Phys., 60:1 (1984), 638–647  mathnet  crossref  mathscinet  zmath  isi
    2. A. N. Leznov, V. I. Man'ko, S. M. Chumakov, “Symmetries and soliton solutions of nonlinear equations”, Theoret. and Math. Phys., 63:1 (1985), 356–365  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:207
    Full text:79
    References:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019